# SDR USAASB98195

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - MAINTENANCE FOUND ALL THE EMERGENCY LIGHTS CONTROLLED BY POWER SUPPLY M1132 FAIL AFTER 10-15 SECONDS OF OPERATION.  ALSO FOUND THE AISLE BULLNOSE EMERGENCY LIGHT AT STATION 590L INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN POWER SUPPLY M1132 AND RELAMPED THE AISLE BULLNOSE LIGHT.  OPERATIONAL CHECK GOOD.  (M)
